# SDR UPS06845986

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 37532137
- Condition: Broken
- Location: Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAC SLIDE CONTAINER LOOSELY ATTACHED.  FOUND CLIP BROKEN ON HOUSING, DEFERRED EVAC SLIDE INOP PER MEL 52-7-4.  SLIDE REMOVED FROM DOOR AND SECURED IN COURIER SEATS PER MEL1 D318486.  REPLACED LATCH ON EVAC SLIDE COVER. INSTALLED SLIDE AND CONTAINER ON FWD ENTRY DOOR PER MM 25-60-01-2. M318486 CLEARED.
